advertisement
Question
Posted by: Daleen | 2011/07/04

Livifem

Hi, will Livifem cause hair loss, huge weight gain, bloated stomach. I am totally confused, I was on Angelique for a year which worked fine, but now a dr. suggested that I change to Livifem, but there is so much negative talk on this. Shall I rather stay on Angelique please?
Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Daleen

Livifem may cause weight changes, abdominal discomfort and hair thinning in SOME, but so may Angelique.

Since Tibolone (the active ingredient of Livifem) has a similar or greater efficacy compared to older hormone replacement drugs, whilst sharing a similar side effect profile. It does have the benefit of reducing bleeding compared to traditional HRT's. It is also a much better option for women with endometriosis who'll be able to tolerate this drug.

Whether switching is the ideal for you is something that you and your doctor will have to decide on together.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

14
Our users say:
Posted by: Happy now | 2016/06/27

I started taking Livifem a month ago. I had severe aches and pains in my muscles and joints. Since taking Livifem the pains have subsided. I've got a doctor with a sense of humour. When I asked if I will gain weight while using Livifem his response was .... Yes, if you start eating more that you usually do :-) My hot flushes have reduced to only happening when I'm really stressed. I am 53 years old and haven't taken any birth control for 24 years. My hormones went out of whack after a hysterectomy 6 years ago and was diagnosed as having post-menopause. My advise is talk to your doctor, that's what you pay them for .... if you're not happy with Livifem get him/her to change you to something more compatible with your body needs.

Reply to Happy now
Posted by: Rene | 2015/08/10

Ive experienced serious hair thinning. Will my hair grow back if I stop using Livifem?

Reply to Rene
Posted by: Anonymous | 2015/03/20

Can it be from Livifem! why my feet is so painful?

Reply to Anonymous
Posted by: Anonymous | 2015/01/14

Have been on Livifem for over a year now, gaining weight and getting hot flushes, I am not happy. What can I change to????

Reply to Anonymous
Posted by: trish | 2014/12/30

started taking livifem 3 months ago. My body mass is definitely increasing. Especially around my abdomen. Is there something I should take to counteract this or is it a side effect that I have to accept. I have always been between 49kg and 51 I am currently 51 yet my abdomen has become much larger?

Reply to trish | 1 comment (hide)
Posted by: Anonymous | 2015/08/22

hi

Posted by: Anne | 2014/11/10

Does Livifem keep you up at night, I am having a hard time falling a sleep?

Reply to Anne
Posted by: Happy on Livifem | 2014/10/31

I am using Livifem for 15 years, non stop. This was the only hormone that did not let me gain weight, or made my boops uncomfortable. Tried to stop using it, but I can feel the difference immediately. Livifem is a lifesaver to me.

Reply to Happy on Livifem | 1 comment (hide)
Posted by: Anonymous | 2014/11/10

does it get rid of muscles and joint aches and pains - all related to menopause

Posted by: Anon | 2014/09/12

I have been drinking Livifem since March this year and since I started drinking it I have get heartburn at night. I also started itching terribly the past 2 months and have developed a rash. Could these be side effects of Livifem?

Reply to Anon
Posted by: Michelle | 2014/07/06

I have terrible stomach discomfort about to stop use it.

Reply to Michelle
Posted by: Anonymous | 2014/03/10

I have been on livifem for 1 week and still get hot flashed , i am more miserable at night ,how long does it take to work

Reply to Anonymous
Posted by: Sparki | 2011/07/31

I have been on Levifem for 2/half years now, only side affect the first week was water then it stopped. No weight gain or any other side effect but only terrible hair thinning. Levifem has not better my counts so now i have to start on Estrofem 2mg and hope there is no side effect.

Reply to Sparki
Posted by: pharmacist | 2011/07/05

Hi Daleen

Livifem may cause weight changes, abdominal discomfort and hair thinning in SOME, but so may Angelique.

Since Tibolone (the active ingredient of Livifem) has a similar or greater efficacy compared to older hormone replacement drugs, whilst sharing a similar side effect profile. It does have the benefit of reducing bleeding compared to traditional HRT's. It is also a much better option for women with endometriosis who'll be able to tolerate this drug.

Whether switching is the ideal for you is something that you and your doctor will have to decide on together.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement